# SDR SWAA2015032037634

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 29,049 hours, 14,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A2212
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EXIT LENS FELL OFF.  R & R LIGHT ASSEMBLY IAW AMM.
